Show simple item record

dc.contributor.authorRen, Hai-Peng
dc.contributor.authorBai, Chao
dc.contributor.authorHuang, Zhan-Zhan
dc.contributor.authorGrebogi, Celso
dc.date.accessioned2018-05-01T23:02:46Z
dc.date.available2018-05-01T23:02:46Z
dc.date.issued2017-05
dc.identifier.citationRen , H-P , Bai , C , Huang , Z-Z & Grebogi , C 2017 , ' Secure Communication Based on Hyperchaotic Chen System with Time-Delay ' International Journal of Bifurcation and Chaos , vol. 27 , no. 5 , 1750076 . https://doi.org/10.1142/S0218127417500766en
dc.identifier.issn0218-1274
dc.identifier.otherPURE: 87868047
dc.identifier.otherPURE UUID: 0b47f3a0-49a4-4e53-9417-bfff7eb48b73
dc.identifier.otherScopus: 85020438986
dc.identifier.urihttp://hdl.handle.net/2164/10401
dc.descriptionThis research is partially supported by National Natural Science Foundation of China (61172070, 60804040), Fok Ying Tong Education Foundation Young Teacher Foundation(111065), Innovative Research Team of Shaanxi Province(2013KCT-04), The Key Basic Research Fund of Shaanxi Province (2016ZDJC-01), Chao Bai was supported by Excellent Ph.D. research fund (310-252071603) at XAUT.en
dc.format.extent15en
dc.language.isoeng
dc.relation.ispartofInternational Journal of Bifurcation and Chaosen
dc.rightsElectronic version of an article published as International Journal of Bifurcation and Chaos, Volume 27, Issue 5, 2017, DOI: 10.1142/S0218127417500766 © copyright World Scientific Publishing Company http://www.worldscientific.com/worldscinet/ijbcen
dc.subjecttime-delay feedbacken
dc.subjectactive-passive decompositionen
dc.subjecthyper-chaos synchronizationen
dc.subjectn-shift cipheren
dc.subjectattacking resilienceen
dc.subjectQC Physicsen
dc.subject.lccQCen
dc.titleSecure Communication Based on Hyperchaotic Chen System with Time-Delayen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Physicsen
dc.contributor.institutionUniversity of Aberdeen, Environment and Food Securityen
dc.contributor.institutionUniversity of Aberdeen, Institute for Complex Systems and Mathematical Biology (ICSMB)en
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1142/S0218127417500766
dc.date.embargoedUntil01-05-20


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record